# SDR DXTA200601782

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 7,375 hours, 6,701 cycles
- Engine: Pwa JT15D5
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CABIN DOOR) ANNUNICATOR ILLUMINATED DURING T/O AT 70 KNOTS.  ABORTED T/O ROLL.   ADJUSTED MAIN CABIN DOOR LOCK SWITCH.  OPS CHECKS GOOD IAW MM 52-70-01.
